Fitting Taylor's power law

A - Papers appearing in refereed journals

Perry, J. N. and Woiwod, I. P. 1992. Fitting Taylor's power law. Oikos. 65 (3), pp. 538-542.

AuthorsPerry, J. N. and Woiwod, I. P.
KeywordsEcology
Year of Publication1992
JournalOikos
Journal citation65 (3), pp. 538-542
Digital Object Identifier (DOI)doi:10.2307/3545573
Open accessPublished as non-open access
Funder project or code101
102
211
ISSN00301299
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/86vqz/fitting-taylor-s-power-law

4 total views
0 total downloads
0 views this month
0 downloads this month